|I'm so weak
Jun 25, 2002
Dr Bob; I am so weak and tired April 4th i started high dose EAR for NHL,my cancer returned last weak.My cancer is resistant to chemo.I'm so weak now and the cancer is back,I 'm not ready to die,i don't want to leave yet and i want to fight this so bad.But I so weak and tired.How can i get my strength back to fight.They are going to try a experimental drug on me at UCSF.Please Dr Bob what will give the strenght to live.My HIV has been undectable since Aug 2000.Please help me live,you know how i feel because you live with this too.I don't tto die yet.Thank you and i pray you stay strong and healthy.
Response from Dr. Frascino
Hopefully the experimental therapy at UCSF is working for you. For strength, you need to focus on nutrition, rest, and treatment of anemia, if present. A nutritionist might be able to help with optimizing your diet. Rest and sleep, when you are tired. If your hemoglobin is low, i.e. less than 12 g/dL for women and less than 14 g/dL for men, then you should start Procrit. Procrit is a weekly injection that stimulates the production of new red blood cells. There are now many clinical trials showing its efficacy and safety in treating HIV-related anemia, as well as cancer chemotherapy-related anemia. Significant improvements in energy level and quality of life have been documented. There is even an associated with improved survival. Also, draw strength from whatever higher power you find comfort in. You sound determined to fight, so don't give up hope. I believe you will know when the time is right to transition to a new life. I've always found comfort in the words of Emily Dickinson:
"This world Is not conclusion: A sequel stands beyond, Invisible, as music, But positive, As sound."
If you get to the next level before me, I'll be counting on you and so many other friends to help me with my transition. OK?
For now, I'm wishing you peace, strength, and understanding.
worried well like hell-please doctor, help
- Is Runny Nose A Symptom Of HIV?
- Sore Throat Could I Have Acute HIV Infection
- How Do You Know If You Have Coated Tongue?
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.